# SDR IPXA2024082186392

- Difficulty date: August 15, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 25,322 hours, 15,573 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Buttstrap
- Part number: A57240009268
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SHOURD BOX BUTT STRAP REQUIRES REPLACEMENT. FABRICATED L/W SHROUD BOX BUTT STRAP FROM 7075-T6 050C BATCH# 0004183260 IAW SRM 57-51-12 AND 51-31-00 AND 51-70-12 AND 51-10-12.  LOCATED AND DRILLED BUTT STRAP IAW SRM 51-40-44.
